# SDR 97ZZZX1485

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293SA
- Make and model: Lear 31A
- Aircraft serial: 101
- System (JASC): 2215 · Autopilot Main Servo
- Part: Pitch Servo
- Part number: 06500760012
- Condition: Defective
- Location: Autopilot
- Component: Alidsignal, KSA470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT PORPOISES DEFECT.  FOUND WEAK SERVO, REPLACED SWITCH REPAIRED UNIT.  CONTINUED MALFUNCTION WITH AUTOPILOT.  LENGTHY TROUBLESHOOTING FOUND REPAIRED SERVO FAULT HAD BLOWN FUSE IN MODE SELECTOR DUE TO AP ELECTRICAL BOX FEEDBACK TO AP.  ALL DEFECTIVE COMPONENTS REPLACED WHICH CORRECTED PROBLEM.
